A note on generalized probability functions and the part-whole principle
Bibliographic Data
| ID | 20964674 |
|---|---|
| Authors | Yuanshan Li (0009-0000-4084-5954, University of Notre Dame, corresponding author) |
| Year | 2026 |
| Pages | 1-7 |
| Publication date | 2026-07-06 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Philosophy of Science (JOURNAL) |
| Journal identifiers | ISSN: 0031-8248 • E-ISSN: 1539-767X |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.1017/psa.2026.10249 |
| OpenAlex | W7167536997 |
| Language | EN |
We establish a connection between the part-whole principle and the quantity ded κ – a generalized cardinal characteristic related to the number of Dedekind cuts of a linear order. As consequences, we improve a result of Mancosu and Massas (2024) on generalized probability functions and propose some questions
Connection (principal bundle) · Dedekind cut · Generalized function · Probability distribution · Probability measure · Probability theory · Random variable · Advanced Banach Space Theory · Advanced Topology and Set Theory · Mathematical and Theoretical Analysis
| Highly cited | No |
|---|